# SDR SWAA2023071874510

- Difficulty date: July 3, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER UPPER ANGLE IS CRACKED AT STA663 WL 167 AT LBL 10 I/B<[01] ACCOMPLISHED HFEC SURFACE AND OPEN HOLE IAW B737 NDT P6 51-00-00 P16 AND P23 TOOL 44291 DUE 03NOV23 NO CRACKS NOTED;[02] AUDIT C/W
